Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Typhoid, antibiotic injections, stomach burning, chest burning due to this, suggestions ?

i Got the typhoid fever 2 months back thats in feb 2012. i have taken some antibiotics injections and the fever has gone. now my problem is from on that day onnwards i started the stomach burning and till now its continnued along with this recently i started the chest burning aswell as back burning can u suggest m eon this thax
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  868
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
YOU MIGHT HAVE GASTRITIS

TAKE PANTOCID DSR CAP DAILY ONE FOR 10 DAYS

TAKE MUCAINE GEL SYRUP DAILY 3 TIMES 1-2 TSP
TAKE ARISTOZYME SYRUP 1 TSP AFTER EVERY MEAL

AVOID COLD DRINKS OILY FOOD AND SPICES

YOU CAN TAKE STIMULICV TABLETS DAILY 2 FOR 1 MONTH
TAKE CARE OF YOUR FOOD HABBITS
NO ALCOHOL
LIVER FUNCTION TO BE DONE
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor